# SDR DL72S952921

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572743
- Condition: Corroded
- Location: Fs 600-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION DAMAGE TO THE SKIN AND STR 27L WAS FOUND IN SEVERAL LOCATIONS BETWEEN STATIONS 600 AND 660.  THE SKIN WAS CRACKED AND CORRODED AT APPROX FS 627 AND STR 27L.  THERE WAS AN EXISTING  EXTERNAL REPAIR AT APPROX FS 620 AND STR 27L.  REPAIRED PER B727 SRM 53-30-3, FIG. 3 (SKIN) AND B727 SRM 53-10-3, FIG. 1 (STRINGER).
